# SDR AALA202212297918

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lockpin
- Condition: Corroded
- Location: Overwing Slide
- Component: Slide, Aircruisers
- Component part number: D31865112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING,  OFF WING ESCAPE SLIDE THREE BALL LOCK PINS ARE CORRODED. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26C19053012.
